On the Milnor number of non-isolated singularities of holomorphic foliations and its topological invariance

Arturo Fernández-Pérez, Gilcione Nonato Costa, Rudy Rosas

Research output: Contribution to journalArticlepeer-review


We define the Milnor number of a one-dimensional holomorphic foliation (Formula presented.) as the intersection number of two holomorphic sections with respect to a compact connected component (Formula presented.) of its singular set. Under certain conditions, we prove that the Milnor number of (Formula presented.) on a three-dimensional manifold with respect to (Formula presented.) is invariant by (Formula presented.) topological equivalences.
Original languageSpanish
Pages (from-to)176-191
Number of pages16
JournalJournal of Topology
StatePublished - 6 Feb 2023

Cite this